The X[[S]]-Sub-Exact Sequence of Generalized Power Series Rings

https://doi.org/10.24042/ajpm.v11i2.6760

Wesly Agustinus Pardede, Ahmad Faisol, Fitriani Fitriani

Abstract


Let  be a ring,  a strictly ordered monoid, and K, L, M are R-modules. Then, we can construct the Generalized Power Series Modules (GPSM) K[[S]], L[[S]], and M[[S]], which are the module over the Generalized Power Series Rings (GPSR) R[[S]]. In this paper, we investigate the property of X[[S]]-sub-exact sequence on GPSM L[[S]] over GPSR R[[S]].

 

 


Keywords


Exact Sequence; Generalized Power Series Module; Generalized Power Series Rings; Strictly Ordered Monoid; X-Sub-Exact Sequence.

Full Text:

PDF

References


Adkins, William A., and Steven H. Weintraub. 1992. Algebra: An Approach via Module Theory. New York: Springer-Verlag, New York, Inc.

Anvariyeh, S. M., and B. Davvaz. 2005. “On Quasi-Exact Sequences.” Bull. Korean Math. Soc. 42:149–55.

Benhissi, A., and Paulo Ribenboim. 1993. “Ordered Rings of Generalized Power Series.” in Ordered Algebraic Structures.

Davvaz, B., and Y. A. Parnian-Garamaleky. 1999. “A Note on Exact Sequences.” Bulletin of The Malaysian Mathematical Society 22:53–56.

Davvaz, B., and H. Shabani-Solt. 2002. “A Generalization of Homological Algebra.” Journal of the Korean Mathematical Society 39(6):881–98.

Elliott, G. A., and Paulo Ribenboim. 1990. “Fields of Generalized Power Series.” Archiv Der Mathematik 54(4):365–71.

Faisol, Ahmad. 2009. “Homomorfisam Ring Deret Pangkat Teritlak Miring.” Jurnal Sains MIPA 15(2):119–24.

Faisol, Ahmad. 2013. “Pembentukan Ring Faktor Pada Ring Deret Pangkat Teritlak Miring.” Pp. 1–5 in Prosiding Semirata FMIPA Univerisitas Lampung.

Faisol, Ahmad. 2014. “Endomorfisma Rigid Dan Compatible Pada Ring Deret Pangkat Tergeneralisasi Miring.” Jurnal Matematika 17(2):45–49.

Faisol, Ahmad, and Fitriani. 2019. “The Sufficient Conditions for Skew Generalized Power Series Module M[[S,w]] to Be T[[S,w]]-Noetherian R[[S,w]]-Module.” Al-Jabar: Jurnal Pendidikan Matematika 10(2):285–92.

Faisol, Ahmad, Budi Surodjo, and Sri Wahyuni. 2016. “Modul Deret Pangkat Tergeneralisasi Skew T-Noether.” Pp. 95–100 in Prosiding Seminar Nasional Aljabar, Penerapan dan Pembelajarannya. Sanata Dharma University Press.

Faisol, Ahmad, Budi Surodjo, and Sri Wahyuni. 2018. “The Impact of the Monoid Homomorphism on The Structure of Skew Generalized Power Series Rings.” Far East Journal of Mathematical Sciences (FJMS) 103(7):1215–27.

Faisol, Ahmad, Budi Surodjo, and Sri Wahyuni. 2019a. “T[[S]]-Noetherian Property on Generalized Power Series Modules.” JP Journal of Algebra, Number Theory and Applications 43(1):1–12.

Faisol, Ahmad, Budi Surodjo, and Sri Wahyuni. 2019b. “The Relation between Almost Noetherian Module, Almost Finitely Generated Module and T-Noetherian Module.” in Journal of Physics: Conference Series. Vol. 1306. Institute of Physics Publishing.

Faisol, Ahmad, Budi Surodjo, and Sri Wahyuni. 2019c. “The Sufficient Conditions for R[X]-Module M[X] to Be S[X]-Noetherian.” 5(1):1–13.

Fitriani, Budi Surodjo, and Indah Emilia Wijayanti. 2016. “On Sub-Exact Sequences.” Far East Journal of Mathematical Sciences 100(7):1055–65.

Fitriani, Budi Surodjo, and Indah Emilia Wijayanti. 2017. “On X-Sub-Linearly Independent Modules.” Journal of Physics: Conference Series 893(1).

Fitriani, Indah Emilia Wijayanti, and Budi Surodjo. 2018a. “A Generalization of Basis and Free Modules Relatives to a Family of R-Modules.” Journal of Physics: Conference Series 1097(1).

Fitriani, Indah Emilia Wijayanti, and Budi Surodjo. 2018b. “Generalization of U-Generator and M-Subgenerator Related to Category σ[M].” Journal of Mathematics Research 10(4):101–6.

Gilmer, Robert. 1984. Commutative Semigroup Rings. Chicago and London: The University of Chicago.

Howie, John M. 1995. Fundamentals of Semigroup Theory. New York: Oxford University Press Inc.

Hungerford, Thomas W. 1974. Algebra. New York: Springer-Verlag New York, Inc.

Mazurek, Ryszard, and Michal Ziembowski. 2010. “Weak Dimension and Right Distributivity of Skew Generalized Power Series Rings.” Journal of the Mathematical Society of Japan 62(4):1093–1112.

Mazurek, Ryszard, and Michał Ziembowski. 2007. “Uniserial Rings of Skew Generalized Power Series.” Journal of Algebra 318(2):737–64.

Mazurek, Ryszard, and Michał Ziembowski. 2008. “On von Neumann Regular Rings of Skew Generalized Power Series.” Communications in Algebra 36(5):1855–68.

Mazurek, Ryszard, and Michał Ziembowski. 2009. “The Ascending Chain Condition for Principal Left or Right Ideals of Skew Generalized Power Series Rings.” Journal of Algebra 322(4):983–94.

Priess-Crampe, S., and Paulo Ribenboim. 1993. “Fixed Points, Combs and Generalized Power Series.” Abhandlungen Aus Dem Mathematischen Seminar Der Universität Hamburg 63:227–44.

Ribenboim, Paulo. 1990. “Generalized Power Series Rings.” in Lattices, Semigroups, and Universal Algebra.

Ribenboim, Paulo. 1991. “Rings of Generalized Power Series: Nilpotent Elements.” Abh. Math. Sem. Univ. Hamburg 61:15–33.

Ribenboim, Paulo. 1992. “Noetherian Rings of Generalized Power Series.” Journal of Pure and Applied Algebra 79(3):293–312.

Ribenboim, Paulo. 1994. “Rings of Generalized Power Series II: Units and Zero-Divisors.” Journal of Algebra 168:71–89.

Ribenboim, Paulo. 1995. “Special Properties of Generalized Power Series.” Journal of Algebra 173:566–86.

Varadarajan, K. 2001a. “Generalized Power Series Modules.” Communications in Algebra 29(3):1281–94.

Varadarajan, K. 2001b. “Noetherian Generalized Power Series Rings and Modules.” Communications in Algebra 29(1):245–51.

Wisbauer, Robert. 1991. Foundations of Module and Ring Theory. D¨usseldorf: Gordon and Breach Science Publishers.




DOI: https://doi.org/10.24042/ajpm.v11i2.6760

Article Metrics

Abstract views : 135 | PDF downloads : 44

Refbacks

  • There are currently no refbacks.


Copyright (c) 2020 Al-Jabar : Jurnal Pendidikan Matematika

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

 

Creative Commons License
Al-Jabar : Jurnal Pendidikan Matematika is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.